# SDR YENA2023071800814

- Difficulty date: July 14, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 02671
- Aircraft time: 65,901 hours, 23,565 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION UPPER SURFACE LOCATED AT LEVEL RIB 14 REAR SPAR AREA ON RH WING; ACCOMPLISHED REPAIR OF 8 CORROSION SPOTS AT RH WING TRAILING EDGE OVERHANG, TOP SKIN PANEL 2 UPPER AND LOWER SURFACE IN ACCORDANCE WITH AEROMAN EA 57-0235-23 (COVER REV.1 AND PART 1) AND EA 57-0204-23 (COVER REV.0 AND PART 1-5) AND AIRBUS RDAF 80306616/065/2023 ISSUE A EC #A23-563-01. TOOL USED CALIPER P/N: 500-196-30, S/N: B22072489, DUE DATE: JUN-26-2023,DIGITAL CALIPER P/N:500-196-30, S/N:A20231804, DUE DATE:SEP-10-2023,ULTRASONIC THICKNESS GAUGE P/N 45MG, S/N 221861811 DUE DATE NOV-08-2023,EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022237; DUE DATE: JAN-26-2024,SMALL HOLE GAUGES P/N 154-901, S/N SE-403298, DUE DATE SEP-08-2023; ELECTRONIC CALIPER P/N 500-752-20, S/N B21034763, DUE DATE SEP-10-2023,TORQUE P/N: QD2R200, S/N: 0117001294, DUE DATE: FEB-25-2024 ALL WORK ACCOMPLISHED ON AEROMAN NR 2023 - 331299 W/O:2023 204/1.
